# SDR USAA2011091400011

- Difficulty date: September 10, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 29,916 hours, 19,664 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219021100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 CORROSION ON FLOORBEAM BETWEEN FR64.7 TO FR66.3, -Y1292.  REPLACED FLOORBEAM BETWEEN FR64.7 TO FR66.3, -Y1292 IAW AIRBUS DRAWINGS D53472780 AND D53472815.
